Pacific Journal of Mathematics

An inversion theorem for Laplace-Stieltjes transforms.

Daniel Saltz

Article information

Source
Pacific J. Math., Volume 10, Number 1 (1960), 309-312.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038643

Mathematical Reviews number (MathSciNet)
MR0110927

Zentralblatt MATH identifier
0090.08602

Subjects
Primary: 44.00

Citation

Saltz, Daniel. An inversion theorem for Laplace-Stieltjes transforms. Pacific J. Math. 10 (1960), no. 1, 309--312. https://projecteuclid.org/euclid.pjm/1103038643


Export citation

References

  • [1] G. Doetsch, Handbuch der Laplace Trasformation vol. 1, Birkhauser Basel, 1950.
  • [2] E. Phragmen. Sur une extensiond'un theoreme classique de la theorie des functions, Acta Math., 28 (1904), 351-368.
  • [3] D. V. Widder, The Laplace Transform, Princeton University Press, 1946.